ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Back to Search Results |
| Model Number |
AM6130 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The incident involved a 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer on an unknown date between (b)(6) 2023 and (b)(6) 2023.There was a report of leaking from the 6-gang manifold.The problem was discovered initially attached to a patient but subsequently he believes the nurses have been flushing them to determine if they were leaking or not before attaching hem to patient.The issue presents pretty consistently as being at the distal port.The medication/drug involved was presumably normal saline.The set up was in some instances attached to a filter but not always.Furthermore, it was reported that the tubing was replaced and therapy was resumed.There were not any holes, cuts, tears or any obvious defects noted on the product.There was patient involvement reported but no patient harm.This is the fifth of six reports.
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Additional Manufacturer Narrative
The sample was returned for evaluation.As received, no physical damage or cracks were observed along the set.The sample was prime and leak tested according to procedure.A leak between the male adaptor and manifold bond was observed in the sample, no additional leaks were observed along the set.Complaint of leaks can be confirmed based in the physical sample evaluation.The probable cause was due to an incomplete insertion during manual process assembly in ensenada.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.